RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55), Number 2-3, Pages 263–286 (Mi msb6179)  

This article is cited in 15 scientific papers (total in 16 papers)

On the representations of infinite algebras

A. Malcev


Full text: PDF file (2856 kB)

Bibliographic databases:
Received: 29.04.1942

Citation: A. Malcev, “On the representations of infinite algebras”, Rec. Math. [Mat. Sbornik] N.S., 13(55):2-3 (1943), 263–286

Citation in format AMSBIB
\Bibitem{Mal43}
\by A.~Malcev
\paper On the representations of infinite algebras
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 13(55)
\issue 2-3
\pages 263--286
\mathnet{http://mi.mathnet.ru/msb6179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=11084}
\zmath{https://zbmath.org/?q=an:0060.07804}


Linking options:
  • http://mi.mathnet.ru/eng/msb6179
  • http://mi.mathnet.ru/eng/msb/v55/i2/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Z. Anan'in, “Imbedding of algebras in algebras of triangular matrices”, Math. USSR-Sb., 36:2 (1980), 155–172  mathnet  crossref  mathscinet  zmath  isi
    2. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. K. I. Beidar, “On theorems of A. I. Mal'tsev concerning matrix representations of algebras”, Russian Math. Surveys, 41:5 (1986), 127–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. L. A. Bokut', “Embedding of rings”, Russian Math. Surveys, 42:4 (1987), 105–138  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. M. V. Zaicev, “Locally representable varieties of Lie algebras”, Math. USSR-Sb., 67:1 (1990), 249–259  mathnet  crossref  mathscinet  zmath  isi
    6. M. V. Zaicev, “Matrix representations of infinite-dimensional Lie algebras”, Russian Math. Surveys, 44:1 (1989), 267–268  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Zaicev M., “Special Lie-Algebras with Maximality Condition for Abelian Subalgebras”, Commun. Algebr., 19:3 (1991), 863–869  crossref  isi
    8. M. V. Zaicev, “Special Lie algebras”, Russian Math. Surveys, 48:6 (1993), 111–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. M. V. Zaicev, “The base rank of varieties of Lie algebras”, Russian Acad. Sci. Sb. Math., 80:1 (1995), 15–31  mathnet  crossref  mathscinet  zmath  isi
    10. K. A. Zubrilin, “O klasse nilpotentnosti prepyatstviya dlya predstavimosti algebr, udovletvoryayuschikh tozhdestvam Kapelli”, Fundament. i prikl. matem., 1:2 (1995), 409–430  mathnet  mathscinet  zmath
    11. Zaicev M., “Residual Finiteness and Representability of Lie-Algebras”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1995, no. 3, 88–91  isi
    12. A. Yu. Golubkov, “The radical RN and the weakly solvable radical of linear groups over associative rings”, J. Math. Sci., 154:2 (2008), 143–203  mathnet  crossref  mathscinet  zmath  elib  elib
    13. A. Ya. Belov, “The local finite basis property and local representability of varieties of associative rings”, Izv. Math., 74:1 (2010), 1–126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. Yu. L. Ershov, “On the way from logic to algebra”, Russian Math. Surveys, 65:5 (2010), 937–949  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    15. M. K. Kerimov, “On the centenary of the birth of academician Anatolii Ivanovich Mal'tsev (1909-1967)”, Comput. Math. Math. Phys., 50:11 (2010), 1777–1782  mathnet  crossref  adsnasa  isi  elib
    16. Ursul M. Tripe A., “On the Representation of Compact Nilpotent Rings by Triangular Matrices”, Algebr. Represent. Theory, 14:3 (2011), 483–496  crossref  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:194
    Full text:97

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020